# SDR QXEA2017101600618

- Difficulty date: September 30, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Bs 612-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT INBD SEAT TRACK NR 15 FROM BS 612 TO 670,  RBL 9.25 CORRODED AT MULTIPLE LOCATIONS.  THE SEAT TRACK WAS BLENDED BEYOND LIMITS IAW SRM 53-20-49.  REPLACED THE SEAT TRACK IAW SRM 51-42-05-02-01, AND 51-40-15-02-01.
